A member asked:

I am on this new birth control for a month and a half and noticed a decrease in libido? is there a supplement i can take to help with this?

A doctor has provided 1 answer
Dr. Timothy Brown answered

Specializes in Obstetrics and Gynecology

Despite their claims, there is no supplement proven to increase libido, but evaluation is difficult because there are so many underlying causes. Birth control pills can decrease libido when they eliminate your monthly hormone fluctuations (your libido tends to increase when you are fertile). Regular exercise, stress reduction techniques, and attention to your relationship may all help.

Answered 8/3/2023

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question